# SDR DALA2024110810778

- Difficulty date: November 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 75,246 hours, 24,661 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 L4 DOOR SURVIVAL LANYARD BLOCKED GIRT BAR FROM ARMING. CORRECTIVE ACTION: SECURED SURVIVAL LANYARD DOOR NOW ARMS NML IAW B757 AMM 25-64. (6731186)
